# SDR 2006UALA02062

- Difficulty date: October 25, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 52,779 hours, 29,099 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 907 SKIN LAP STRAP BETWEEN STR S20L AND S21L HAS AN ENLARGED HOLE.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPLACEMENT STRAP.  REFERENCE DRW 65-46880 AND SRM 51-40-02 PAGE 2.
